# SDR FDEA201009073308

- Difficulty date: September 7, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CIC APPLICATION BUY BACK, CORROSION FOUND ON THE LOWER SIDE OF STR 15R AT BS 1284.  CORROSION REPAIR CARRIED OUT ON STR 15R AT STA 1284 IAW SRM 53-00-03 FIG 101 REPAIR   1, REV. 100.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
